Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 391, NWS St. Louis, MO

July 22, 20084 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 22, 2008, 3:38 AM CDT for 4 counties in Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2008, 3:38 AM CDT (08:38 UTC)
Expired
Jul 22, 2008, 4:29 AM CDT
In force
51 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.6 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1547 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1547 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1918 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 220838
SVRLSX
MOC019-027-051-135-220945-
/O.NEW.KLSX.SV.W.0391.080722T0838Z-080722T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
338 AM CDT TUE JUL 22 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI
  SOUTHWESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI
  COLE COUNTY IN CENTRAL MISSOURI
  NORTHEASTERN MONITEAU COUNTY IN CENTRAL MISSOURI

* UNTIL 445 AM CDT

* AT 334 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
  STORM WAS LOCATED NEAR EASLEY...OR 8 MILES WEST OF ASHLAND...AND
  WAS MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...
  ST. MARTINS...
  LAKE MYKEE...
  NEW BLOOMFIELD...
  JEFFERSON CITY...
  HOLTS SUMMIT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3891 9236 3877 9181 3846 9213 3847 9214
      3847 9217 3843 9216 3837 9222 3876 9258
TIME...MOT...LOC 0839Z 305DEG 22KT 3878 9236

$$

CVKING
2 follow-up statements
000 
WWUS53 KLSX 220849
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
349 AM CDT TUE JUL 22 2008

MOC019-027-051-135-220945-
/O.CON.KLSX.SV.W.0391.000000T0000Z-080722T0945Z/
COLE MO-MONITEAU MO-CALLAWAY MO-BOONE MO-
350 AM CDT TUE JUL 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHERN BOONE...SOUTHWESTERN CALLAWAY...NORTHEASTERN MONITEAU
AND EASTERN COLE COUNTIES...

AT 345 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR HARTSBURG...OR 7 MILES SOUTH OF
ASHLAND...AND WAS MOVING SOUTHEAST AT 42 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...LAKE
MYKEE...JEFFERSON CITY...HOLTS SUMMIT...WAINWRIGHT AND WARDSVILLE.

LAT...LON 3883 9236 3868 9190 3846 9213 3847 9214
      3847 9217 3843 9216 3837 9222 3876 9248
TIME...MOT...LOC 0850Z 311DEG 36KT 3865 9224

$$

CVKING
000 
WWUS53 KLSX 220929
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
429 AM CDT TUE JUL 22 2008

MOC019-027-051-135-220940-
/O.CAN.KLSX.SV.W.0391.000000T0000Z-080722T0945Z/
COLE MO-MONITEAU MO-CALLAWAY MO-BOONE MO-
430 AM CDT TUE JUL 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOONE...SOUTHWESTERN
CALLAWAY...NORTHEASTERN MONITEAU AND EASTERN COLE COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

LAT...LON 3883 9236 3868 9190 3846 9213 3847 9214
      3847 9217 3843 9216 3837 9222 3876 9248
TIME...MOT...LOC 0930Z 311DEG 36KT 3839 9185

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 11:15 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jul 21, 11:15 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 PM CDT MON JUL 21 2008

.DISCUSSION...
/326 PM CDT MON JUL 21 2008/
HOT AND HUMID CONDITIONS HAVE PREVAILED AGAIN TODAY AND THIS HAS
RESULTED IN VERY UNSTABLE CONDITIONS ACROSS THE CWA. LATEST SPC
MESOANALYSIS SHOWS SBCAPES OF 4000-5000 J/KG FROM ROUGHLY STL NWWD
THROUGH NORTH CENTRAL AND NORTHWEST MO. VERY LITTLE CIN IS ALSO
EVIDENT. RIGHT NOW WE ARE JUST PLAYING THE WAITING GAME FOR
CONVECTIVE DEVELOPMENT. QSTNRY BNDRY DRAPPED ACROSS SOUTHERN
NEBRASKA INVOF OF THE MO/IA BORDER INTO NCENTRAL IL WILL BE THE
FOCUSING MECH AND EXPECT CONVECTIVE DEVELOPMENT FROM IRK NWWD INTO
NW MO DURING THE NEXT 2-3HRS AS THE VERTICAL MOTION FIELD FROM THE SHRTWV
TROF DIGGING THRU THE UPPER MS VLY SPREADS INTO THAT REGION. WATER
VAPOR AND SATELLITE IMAGERY INDICATES THE LEADING EDGE OF THE UVV
FIELD IS NEARING SW IA ATTM. GIVEN THE EXTREME CAPE AND EFFECTIVE BULK
LAYER SHEAR OF 30-40 KTS AND AM EXPECTING THE ACTIVITY TO QUICKLY
BECOME SEVERE AND GROW UPSCALE INTO A SEVERE FORWARD PROPAGATING
MCS. THIS MCS IS THEN EXPECTED TO TRACK ESEWD ACROSS NRN MO INTO
SW IL...AN AREA WHICH HAS BEEN HIGHLIGHTED VERY WELL ON THE LATEST
SWODY1 MOD RISK AREA. IF THIS SYSTEM IS ANYTHING LIKE THE ONE LAST
NIGHT THAT IMPACTED THE DVN AND ILX CWA...THEN DAMAGING WINDS IN
EXCESS OF 70-80 MPH ARE QUITE POSSIBLE. THE UNCERTAINTY TONIGHT
RESIDES SOUTH OF THE AFOREMENTIONED CORRIDOR AND THE LONGEVITY
OF ALL THE ACTIVITY. LOW LEVEL FORCING AND THE SLOW SOUTHWARD
MOVING FRONTAL BNDRY SUGGESTS A SERIES OF MCSS ARE NOT OUT OF THE
REALM...WHILE THESE SYSTEMS ALSO TEND TO GET FURTHER SOUTH THAN WE
ORIGINALLY THINK DUE TO COLD POOL PROCESSES AND ADDITIONAL
DEVELOPMENT. THEREFORE HAVE MADE FEW CHANGES TO THE PREVIOUS FCST
WITH FAIRLY HIGH POPS ACROSS THE NORTH HALF OF THE CWA. ALSO WE
COULD SEE AN AIRMASS PULSE STORM EARLY THIS EVENING ACROSS THE ERN
OZARKS WHERE A DECENT CU FIELD EXISTS AND IT IS VERY UNSTABLE.

TONIGHTS ACTIVITY TO A LARGE DEGREE WILL DICTATE WHAT HAPPENS ON
TUESDAY. THE SYNOPIC SCALE FRONT AND/OR OUTFLOWS WILL BE THE FOCUS
FOR RENEWED DEVELOPMENT OUTSIDE OF ONGOING ACTIVITY AT DAYBREAK.
BEST FEELING GIVEN A EXPECTED FRONTAL POSITION INVOF OF I-70 IS
THAT THE GREATEST PROB OF PCPN WILL THEN RESIDE ACROSS THE SRN
HALF OF THE CWA. MORE CLOUDS/PCPN IN ADDITION TO THE SLOWLY MOVING
FRONT WILL MAKE FOR A COOLER DAY AND THE END OF THE SHORT HEAT
WAVE.

THE FRONT IS EXPECTED TO CONTINUE MOVING SOUTHWARD ON TUESDAY
NIGHT WITH COOLER AIR INFILTRATING THE AREA AS HIGH PRESSURE
BUILDS INTO THE MID MS VLY. THIS SHOULD AT LEAST TEMPORARILY
SHUNT THE GREATEST PCPN CHANCES SOUTH AND SOUTHWEST OF THE CWA.
BEGINNING LATE WED NIGHT AND INTO THURS AND FRI THERE ARE THEN
QUESTIONS TO THE LOCATION OF SUBSEQUENT ROUNDS OF PCPN. NW FLOW
SHORTWV TROFS WILL INTERACT WITH A SLOWLY LIFTING BNDRY AND RESULT
IN PROBABLY SEVERAL MCS...BUT TRACKS AND LOCATIONS AMONG THE MODEL
OUTPUT SHOW ALOT OF VARIABILITY.

GLASS

&&

.AVIATION...
/1109 PM CDT MON JUL 21 2008/
FOR THE 06Z TAFS...
COMPLEX OF THUNDERSTORMS CONTINUED TO ROLL SOUTHEASTWARD ACROSS
THE REGION LATE THIS EVENING. THUNDERSTORMS WERE DECREASING IN
INTENSITY AS THEY MOVED SOUTHEASTWARD TOWARD STL METRO AREA.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEASTWARD
OVERNIGHT. COLD FRONT WILL MOVE ACROSS THE AREA ON TUESDAY WITH
SCATTERED CONVECTION EXPECTED VICINITY OF THE FRONT.

TPS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 22, 2:11 AM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
211 AM CDT TUE JUL 22 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-221200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
211 AM CDT TUE JUL 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...REST OF TONIGHT

THUNDERSTORMS WILL CONTINUE OVERNIGHT. SOME OF THE STORMS COULD BE
STRONG AND CAPABLE OF PRODUCING HEAVY RAINFALL...DEADLY LIGHTNING
AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON TUESDAY AS THE COLD
FRONT MOVES SOUTHWARD THROUGH THE AREA. THERE IS A SLIGHT RISK OF
SEVERE STORMS ACROSS CENTRAL AND SOUTHEAST MISSOURI AS WELL AS
SOUTHWEST ILLINOIS.

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF CENTRAL
AND SOUTHEAST MISSOURI TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...AND
THEN ACROSS ALL OF THE AREA THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ANY SEVERE WEATHER REPORTS AND HEAVY
RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Jul 21, 11:54 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 PM CDT MON JUL 21 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1143 PM     TSTM WND GST     1 SSW HAZELWOOD         38.76N  90.37W
07/21/2008  M53 MPH          ST. LOUIS          MO   ASOS

            REPORTED AT LAMBERT...ST. LOUIS INTERNATIONAL AIRPORT

&&

EVENT NUMBER 00690

TES
Local storm report, Jul 22, 12:00 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1200 AM CDT TUE JUL 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
07/21/2008                   ST. CHARLES        MO   TRAINED SPOTTER

            TREE LIMBS DOWNED...UNKNOWN SIZE. SOME CHAIRS...PATIO
            FURNITURE BLOWING ACROSS DECKS. PEA SIZED HAIL ALSO
            REPORTED.

&&

EVENT NUMBER 00691

TES
Local storm report, Jul 22, 12:24 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1224 AM CDT TUE JUL 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     FLORISSANT              38.80N  90.32W
07/22/2008                   ST. LOUIS          MO   TRAINED SPOTTER

            NUMEROUS LIMBS...BRANCHES ...SIZE UNKNOWN... DOWNED
            CAUSING POWER OUTAGES ACROSS THE AREA.

&&

EVENT NUMBER 00692

KARLZ
Special weather statement, Jul 22, 1:03 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
103 AM CDT TUE JUL 22 2008

MOZ034-035-042-220630-
AUDRAIN MO-MONROE MO-RALLS MO-
103 AM CDT TUE JUL 22 2008

AT 103 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF PARIS
TO 5 MILES NORTHWEST OF FARBER...MOVING SOUTHEAST AT 28 MPH.

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING HAIL...STRONG
WINDS...AND HEAVY RAIN AS IT AFFECTS VANDALIA...FARBER AND LADDONIA
BETWEEN 103 AM AND 130 AM.

MOVE INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS IF
THREATENING WEATHER APPROACHES YOUR LOCATION.

BRITT
Special weather statement, Jul 22, 1:51 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
151 AM CDT TUE JUL 22 2008

MOZ034-042-220715-
AUDRAIN MO-MONROE MO-
151 AM CDT TUE JUL 22 2008

AT 151 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG
THUNDERSTORM 3 MILES WEST OF WOODLAWN...MOVING EAST AT 30 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH...HEAVY
RAIN...AND FREQUENT LIGHTNING AS IT AFFECTS PARIS...STOUTSVILLE...
FLORIDA...INDIAN CREEK AND SANTA FE BETWEEN 151 AM AND 215 AM.

IF THREATENING WEATHER APPROACHES YOUR LOCATION...MOVE INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

BRITT
Local storm report, Jul 22, 2:27 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
227 AM CDT TUE JUL 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0731 PM     HAIL             4 N EWING               40.07N  91.71W
07/21/2008  E0.50 INCH       LEWIS              MO   TRAINED SPOTTER

0735 PM     HAIL             2 N EWING               40.04N  91.71W
07/21/2008  E1.75 INCH       LEWIS              MO   TRAINED SPOTTER

            AT THE INTERSECTION OF HIGHWAY BB AND HIGHWAY C.

0745 PM     FUNNEL CLOUD     2 N EWING               40.04N  91.71W
07/21/2008                   LEWIS              MO   TRAINED SPOTTER

0759 PM     FUNNEL CLOUD     1 SE EWING              40.00N  91.70W
07/21/2008                   LEWIS              MO   TRAINED SPOTTER

0827 PM     HAIL             1 W LA GRANGE           40.05N  91.52W
07/21/2008  E0.70 INCH       LEWIS              MO   TRAINED SPOTTER

0850 PM     HAIL             MAYWOOD                 39.95N  91.60W
07/21/2008  E1.00 INCH       LEWIS              MO   TRAINED SPOTTER

            HAIL REPORTED AT HIGHWAY 6 AND ROUTE A

0850 PM     FUNNEL CLOUD     CLARENCE                39.74N  92.26W
07/21/2008                   SHELBY             MO   LAW ENFORCEMENT

            WEST OF CLARENCE

0852 PM     FLASH FLOOD      9 E EWING               40.01N  91.54W
07/21/2008                   LEWIS              MO   LAW ENFORCEMENT

            8 TO 12 INCHES OF WATER OVER HIGHWAY C.

0917 PM     TSTM WND GST     1 W PALMYRA             39.80N  91.54W
07/21/2008  E63 MPH          MARION             MO   AMATEUR RADIO

            AT INTERSECTION OF HIGHWAY C AND HIGHWAY 168...ALSO PEA
            SIZE HAIL

0924 PM     TSTM WND GST     PALMYRA                 39.80N  91.52W
07/21/2008  E60 MPH          MARION             MO   TRAINED SPOTTER

0928 PM     TSTM WND GST     3 S HANNIBAL            39.66N  91.38W
07/21/2008  E70 MPH          RALLS              MO   TRAINED SPOTTER

            2 SEMI TRUCKS BLOWN OFF HIGHWAY 61

0936 PM     TSTM WND DMG     PALMYRA                 39.80N  91.52W
07/21/2008                   MARION             MO   AMATEUR RADIO

            POWER LINE DOWNED

0936 PM     HAIL             PALMYRA                 39.80N  91.52W
07/21/2008  M0.70 INCH       MARION             MO   AMATEUR RADIO

            POWER LINE DOWNED

1005 PM     TSTM WND DMG     LOUISIANA               39.44N  91.06W
07/21/2008                   PIKE               MO   LAW ENFORCEMENT

            POWER LINES DOWN AND TWO TREES BLOCKING HIGHWAY 79 ON
            THE NORTH SIDE OF TOWN

1143 PM     TSTM WND GST     1 SSW HAZELWOOD         38.76N  90.37W
07/21/2008  M53 MPH          ST. LOUIS          MO   ASOS

            REPORTED AT LAMBERT...ST. LOUIS INTERNATIONAL AIRPORT

1150 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
07/21/2008                   ST. CHARLES        MO   TRAINED SPOTTER

            TREE LIMBS DOWNED...UNKNOWN SIZE. SOME CHAIRS...PATIO
            FURNITURE BLOWING ACROSS DECKS. PEA SIZED HAIL ALSO
            REPORTED.

1200 AM     TSTM WND DMG     FLORISSANT              38.80N  90.32W
07/22/2008                   ST. LOUIS          MO   TRAINED SPOTTER

            NUMEROUS LIMBS...BRANCHES ...SIZE UNKNOWN... DOWNED
            CAUSING POWER OUTAGES ACROSS THE AREA.

&&

EVENT NUMBER 00675 00677 00676 00678 00693 00680 00682 00681 00683
00685 00684 00686 00687 00688 00690 00691 00692

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:23 PM CDTSevere Thunderstorm WarningLSXLewis52 min
Jul 21, 7:54 PM CDTSevere Thunderstorm WarningLSXKnox66 min
Jul 21, 8:01 PM CDTTornado WarningLSXLewis, Marion44 min
Jul 21, 8:24 PM CDTTornado WarningLSXKnox, Shelby51 min
Jul 21, 8:46 PM CDTSevere Thunderstorm WarningLSXLewis, Marion, Monroe, Ralls, Shelby44 min
Jul 21, 9:00 PM CDTFlash Flood WarningLSXKnox, Lewis6 hr
Jul 21, 9:16 PM CDTSevere Thunderstorm WarningLSXMonroe, Shelby44 min
Jul 21, 9:31 PM CDTSevere Thunderstorm WarningLSXAudrain, Marion, Monroe, Pike, Ralls44 min
Jul 21, 10:10 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Ralls21 min
Jul 21, 11:24 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe51 min
Jul 21, 11:48 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis42 min
Jul 22, 12:16 AM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike44 min
Jul 22, 2:05 AM CDTAreal Flood AdvisoryLSXAudrain, Monroe, Montgomery, Ralls6 hr
Jul 22, 3:52 AM CDTTornado WarningLSXCole, Osage38 min
Jul 22, 4:08 AM CDTTornado WarningLSXCallaway, Cole, Osage22 min
Jul 22, 6:23 AM CDTAreal Flood AdvisoryLSXCallaway, Osage, Saint Charles30 days
Jul 22, 7:16 AM CDTFlash Flood WarningLSXBoone4 hr
Jul 22, 8:50 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole40 min
Jul 22, 9:30 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage45 min
Jul 22, 11:18 AM CDTAreal Flood WarningLSXBoone13 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.